Arithmetic properties of polynomial specializations over finite fields

Volume 136 / 2009

Paul Pollack Acta Arithmetica 136 (2009), 57-79 MSC: Primary 11T55; Secondary 11N32. DOI: 10.4064/aa136-1-5

Authors

  • Paul PollackDepartment of Mathematics
    University of Illinois at Urbana-Champaign
    273 Altgeld Hall, MC-382
    1409 West Green Street
    Urbana, IL 61801, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image